# SDR DALA2023111309346

- Difficulty date: November 9, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 94,745 hours, 23,716 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 - RVSM - ENROUTE FO ALTIMETER WOULD MOVE UP AND DOWN 500 FEET OFF FLAG WOULD THEN COME ON, HAPPENED EVERY 30 MINUTES. CORRECTIVE ACTION: REPLACED FO ALTIMETER PER B757 AMM 34-13. OPS CK NML.
